# SDR SIMA20130826004

- Difficulty date: August 26, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 29,106 hours, 25,923 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED DURING CRUISE FLT,  NR 1 ENGINE  FUEL IMPELLER BYPASSED ILLUMINATED ON EICAS.  NR 1 ENGINE WOULD NOT PRODUCE FULL POWER AND ENGINE WAS SPUTTERING LIKE IT WAS STARVED OF FUEL.  DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE IAW 71-00-00.  OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
